EconPapers    
Economics at your fingertips  
 

A direct proof for M-stationarity under MPEC-GCQ for mathematical programs with equilibrium constraints

Michael L. Flegel () and Christian Kanzow ()
Additional contact information
Michael L. Flegel: University of Würzburg
Christian Kanzow: University of Würzburg

A chapter in Optimization with Multivalued Mappings, 2006, pp 111-122 from Springer

Abstract: Summary Mathematical programs with equilibrium constraints are optimization problems which violate most of the standard constraint qualifications. Hence the usual Karush-Kuhn-Tucker conditions cannot be viewed as first order optimality conditions unless relatively strong assumptions are satisfied. This observation has lead to a number of weaker first order conditions, with M-stationarity being the strongest among these weaker conditions. Here we show that M-stationarity is a first order optimality condition under a very weak Guignard-type constraint qualification. We present a short and direct approach.

Keywords: Mathematical programs with equilibrium constraints; M-stationarity; Guignard constraint qualification (search for similar items in EconPapers)
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-34221-4_6

Ordering information: This item can be ordered from
http://www.springer.com/9780387342214

DOI: 10.1007/0-387-34221-4_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-34221-4_6